Book Reviews
Applications of Mathematics (2011)
- Volume: 56, Issue: 5, page 511-512
- ISSN: 0862-7940
Access Full Article
topHow to cite
top"Book Reviews." Applications of Mathematics 56.5 (2011): 511-512. <http://eudml.org/doc/197085>.
@article{Unknown2011,
journal = {Applications of Mathematics},
language = {eng},
number = {5},
pages = {511-512},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Book Reviews},
url = {http://eudml.org/doc/197085},
volume = {56},
year = {2011},
}
TY - JOUR
TI - Book Reviews
JO - Applications of Mathematics
PY - 2011
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 56
IS - 5
SP - 511
EP - 512
LA - eng
UR - http://eudml.org/doc/197085
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.